Academic Journals Database
Disseminating quality controlled scientific knowledge

A Method for a Solution of Equilibrium Problem and Fixed Point Problem of a Nonexpansive Semigroup in Hilbert's Spaces

Author(s): Buong Nguyen | Duong NguyenDinh

Journal: Fixed Point Theory and Applications
ISSN 1687-1820

Volume: 2011;
Issue: 1;
Start page: 208434;
Date: 2011;
Original page

We introduce a viscosity approximation method for finding a common element of the set of solutions for an equilibrium problem involving a bifunction defined on a closed, convex subset and the set of fixed points for a nonexpansive semigroup on another one in Hilbert's spaces.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions